# SDR SWAA2022020735276

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H SHIELD FROM STA.763 TO 793 HAS AREAS OF CORROSION AROUND NUT PLATES / REMOVED CORROSION ON BOTH SIDES OF SHIELD FOUND TO BE OUT OF LIMIT'S PER SRM 53-60-15-1A-1 REMOVED AND REPLACED R/H SHIELD AT STA 763-793 PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND DWG 146A0081 81083U 12-27-17 RECIEVED NEW PART 146A8127-12; P.O. 664200 + SRM 51-10-02-0G-0 OUT DUE TO NO LIMITS
